MAUDE Adverse Event Report: BIOMERIEUX SA VIDAS® LYME IGG

BIOMERIEUX SA VIDAS® LYME IGG
Catalog Number 417401
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
A customer from the united states notified biomérieux of false negative results associated with the vidas® lyme igg ii involving a patient sample.The customer indicated running the patient sample and getting negative result; however, the sample was sent to a reference lab where the western blot was positive for multiple bands.The customer reported the specimen they tested and the specimen the reference lab tested were obtained from the patient at the same time but were in different tubes.Serum was used for both tests.The customer indicated neither specimen is available for submission to biomérieux.A biomérieux investigation will be initiated.
 
Additional Manufacturer Narrative
A customer from the united states had notified biomérieux of false negative results associated with the vidas® lyme igg ii involving a patient sample.An internal biomérieux investigation was performed.The patient sample was not submitted for evaluation.The analysis of batch history records for vidas lyme igg ii lot 1005659490 /180710 0 showed no anomaly during the manufacturing and control processes.The analysis of control charts of eight (8) internal samples, three (3) negative, five (5) positive, on seven (7) vidas lyme igg ii batches (including lot mentioned by customer) showed that all the results were within specifications.Vidas lyme igg ii lot 1005659490 /180710 0 is in the trend of the other batches.The complaint laboratory tested five (5) internal samples (five (5) positive) on a retained kit of vidas lyme igg ii lot 1005659490 /180710 0.The results obtained were within the expected specifications and similar to those obtained during release.There is no drift of vidas lyme igg ii lot 1005659490 /180710 0 since its release.As it was not possible to get the sample, no further investigation could be performed.Vidas lyme igg ii lot 1005659490 /180710 0 performed within the expected specifications.

Brand Name
VIDAS® LYME IGG
Common Device Name
VIDAS® LYME IGG
Manufacturer (Section D)
BIOMERIEUX SA
chemin de l orme
marcy l etoile, rhone 69280
FR 
MDR Report Key7076042
Report Number3002769706-2017-00390
Device Sequence Number16421114
Product Code LSR
UDI-Device Identifier03573026458270
UDI-Public03573026458270
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K141133
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 03/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/10/2018
Device Catalogue Number417401
Device Lot Number1005659490
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2017
Supplement Date Received by Manufacturer02/06/2018
Initial Report FDA Received Date12/01/2017
Supplement Report FDA Received Date03/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1